The Lupus Forum banner
1 - 2 of 2 Posts

· florie
Joined
·
315 Posts
Discussion Starter · #1 ·
Hello all,

I read some posts on weight loss possibly from the plaquenal
I was taken off the plaquenal In april. It is now July. I haven't had any weight gain and don't really think the plaq.was the problem.
I started drinking Ensure to help with weight gain,and loss of appetite. I didn't notice any difference. But , my question is........ has anyone gotten constipated from drinking ensure?

I had been very tired and developed a rash, now i am on prednisone for a few weeks. I have picked up a few pounds. Is the prednisone weight gain from fluid gain?

What is a gentle drink for weight gain and nurouishment(sp) without any side effects??
:) Love, Florie
 

· florie
Joined
·
315 Posts
Discussion Starter · #4 ·
Thank you all for your replys,

I have been drinking alot of water. I take prevacid for heartburn.
I don't drink the ensure everyday. I may skip a day or two. But i am eating better, it's just on my loss of appetite days i thought i should put something healthy in my system. Today i picked up some ice-cream, vall/choc/strw for a fattening and refreshing treat. Come join me for ice-cream :rotfl:
:rotfl:
hugs, florie
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top